Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 947151, 7 pages
Research Article

An Intermediate Value Theorem for the Arboricities

1Department of Mathematics, School of Science, University of the Thai Chamber of Commerce, Bangkok 10400, Thailand
2Department of Mathematics, Srinakharinwirot University, Sukhumvit 23, Bangkok 10110, Thailand

Received 26 October 2010; Accepted 29 April 2011

Academic Editor: Aloys Krieg

Copyright © 2011 Avapa Chantasartrassmee and Narong Punnim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Chartrand and L. Lesniak, Graphs & Digraphs, Chapman & Hall/CRC, London, UK, 4th edition, 2005.
  2. G. Chartrand, D. Geller, and S. Hedetniemi, “Graphs with forbidden subgraphs,” Journal of Combinatorial Theory, vol. 10, pp. 12–41, 1971. View at Google Scholar
  3. St. J. A. Nash-Williams, “Decomposition of finite graphs into forests,” Journal of the London Mathematical Society, vol. 39, p. 12, 1964. View at Google Scholar
  4. F. Harary, “Covering and packing in graphs. I,” Annals of the New York Academy of Sciences, vol. 175, pp. 198–205, 1970. View at Google Scholar
  5. J. Akiyama, G. Exoo, and F. Harary, “Covering and packing in graphs. III: cyclic and acyclic invariants,” Mathematica Slovaca, vol. 30, no. 4, pp. 405–417, 1980. View at Google Scholar
  6. V. Havel, “A remark on the existence of finite graphs (Czech),” Časopispest Mathematical Journal, vol. 80, pp. 477–480, 1955. View at Google Scholar
  7. S. L. Hakimi, “On realizability of a set of integers as degrees of the vertices of a linear graph,” SIAM Journal on Applied Mathematics, vol. 10, pp. 496–506, 1962. View at Google Scholar
  8. R. B. Eggleton and D. A. Holton, “Graphic sequences, combinatorial mathematics, VI,” in Proceedings of the 6th Australian Conference, vol. 748 of Lecture Notes in Math., pp. 1–10, University of New England, Armidale, Australia, 1978.
  9. N. Punnim, “Decycling regular graphs,” The Australasian Journal of Combinatorics, vol. 32, pp. 147–162, 2005. View at Google Scholar
  10. G. A. Dirac, “Some theorems on abstract graphs,” Proceedings of the London Mathematical Society, vol. 2, pp. 69–81, 1952. View at Google Scholar
  11. G. Chartrand and H. V. Kronk, “The point-arboricity of planar graphs,” Journal of the London Mathematical Society, vol. 44, pp. 612–616, 1969. View at Google Scholar